数学学报
首页 | 本刊介绍 |  编 委 会 | 作者中心 | 期刊订阅 | 广告服务 | 相关链接联系我们
 
数学学报 英文版  
   
   
高级检索 »  
数学学报  2017, Vol. 60 Issue (2): 315-334    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
失混合效应模型的分位回归及变量选择
田玉柱1,2, 李二倩3, 田茂再3, 罗幼喜4
1. 中央财经大学统计与数学学院 北京 100081;
2. 河南科技大学数学与统计学院 洛阳 471023;
3. 中国人民大学统计学院 北京 100872;
4. 湖北工业大学理学院 武汉 430068
Quantile Regression for Censored Mixed Effects Models and Variable Selection
Yu Zhu TIAN1,2, Er Qian LI3, Mao Zai TIAN3, You Xi LUO4
1. School of Statistics and Mathematics, Central University of Finance and Economics, Beijing 100081, P. R. China;
2. School of Mathematics and Statistics, He'nan University of Science and Technology, Luoyang 471023, P. R. China;
3. School of Statistics, Renmin University of China, Beijing 100872, P. R. China;
4. School of Science, Hubei University of Technology, Wuhan 430068, P. R. China

  版权所有 © 2012 《数学学报》编辑部
京ICP备05002806号-7